Yes! That's what ibuprofen is.
Speaking only from personal experience, ibuprofen is not good for treating hemorrhoids. I rarely suffered from any hemorrhoid discomfort before using ibuprofen. Having taking only one dose of ibuprofen daily for a short time for back pain, the ibuprofen actually seemed to cause hemorrhoids! After stopping the ibuprofen, the hemorrhoids went away. Thinking this to be coincidental, I tried the ibuprofen again as it works well for my back pain. But the hemorrhoids returned. So… Read More
Neither ibuprofen nor acetaminophen will cure the common cold.
Ibuprofen is an NSAID (Non-Steroidal Anti-Inflamatory Drug) and, as such, is an effective anti-inflamatory. So yes it is! :}
Cats are very sensitive to ibuprofen and one tablet can cause kidney failure. It is not a good idea to give a cat ibuprofen unless a vet has instructed you about EXACTLY what dose to give.
really good ibuprofen. That's about it
Ibuprofen is in the category Non-Steroidal Antii-Inflammatory Drugs or NSAIDS....so it is very good for alleviating swelling. Acetaminophen is merely a pain reliever-it does nothing for swelling-so Ibuprofen is better.
Yes You Can. Good Luck
You aren't going to get high off it alone, in any way. Ibuprofen is an anti inflammatory not a narcotic. Taking large doses of ibuprofen causes ulcers in the stomach, imagine what it's going to do your sinuses. Not a good idea at all.
It is not a good idea to give ibuprofen to your dog without consulting with a vet first. Ibuprofen can be toxic for dogs and has a relatively narrow margin of safety, meaning that it is safe for dogs only within a very narrow dosage range.
Hot water bottle Paracetemol/ibuprofen
I am not old enough to drink alcohol, but I know that after you take a ibuprofen for a headache, it wouldnt be a good idea, beacuse you are trying to recover from a mild or severe headache.
Anything you do before you find out you are pregnant probably will not affect the baby. Stop taking the ibuprofen now... Stick to Tylenol and Good Luck!
Molar mass of ibuprofen is = 206g/mole 0.525 moles ibuprofen x (206g ibuprofen/1mole ibuprofen) = 108g ibuprofen
Aspirin and Ibuprofen work excellently.
Expiration means that the drug is no longer effective after that date.
I have always been told that you can use Tylenol and ibuprofen in an overlapping manner, but not neccessarily together. Meaning if Tylenol is every4-6 hours and ibuprofen is every 4-6 hours then you could take one dose of Tylenol and then one dose of ibuprofen every 2-3 hours. I wouldn't do this unless there is a lot of pain or fever. Good luck!
No. Coke-a-cola causes cramps if you drink it too much.
Ibuprofen is made of Ibuprofen. That is the name of the active ingredient.
Ibuprofen and aspirin are ore both inflammatories, however when taken in low levels aspirin may actually make the pain worse, therefore use the ibuprofen when treating gout.
ya u can .Ibuprofen is the safest drug in all the NSAID's.very less side effect r seen but for ur facture it will be good if u take better patent drugs
Acetaminophen (Tylenol), Ibuprofen (Advil or Motrin), and Naproxen Sodium (Aleve).
Ibuprofen. had a temperature of a high level .Quite frankly, it worked.
yes it can it only need special attention,good nursing care and good health advice
No. Ibuprofen is not an opiate.
No; there is no penicillin in ibuprofen.
yes IBU600 is ibuprofen 600mg, IBU is just abbreviation for ibuprofen.....
No. my good god who ever asked this your kidding wright
Ibuprofen. If you are taking it for a long period of time, be careful, because it can agitate your stomach.
Ibuprofen is a pain killer and co-amoxiclav is an antibiotic. They should not interfere or interact with each other, but it is always a good practice to consult your health care provider before mixing any medications.
Psychoactively, yes. Ibuprofen is not a psychoactive, and will not affect your brain chemistry in any way. Physically, I am not 100% sure. I have combined the two without ill results, but you would be best to search google for any physical reactions between Ibuprofen (NSAID non-steroidal anti-inflammatory aid) and Xanax. Good luck!
Motrin is a brand name for ibuprofen. Advil is another example of an ibuprofen product.
Advil is ibuprofen.
ibuprofen does not have a BP.
does ibuprofen have asprain in it
Ibuprofen itself is the drug in ibuprofen. It stands for Iso-BUtyl-PROpanoic-PHENolic acid. Advil is just a brand name of ibuprofen (they're the same thing) so just buy the cheaper store-brand ibuprofen.
There is no difference between ibuprofen and ibuprofen B. Both are used for the reduction of pain and fever and come in prescription and non-prescription strengths.
No. Ibuprofen contains...... ibuprofen, and acetaminophen contains........ yeap you guessed it acetaminophen.
Acetaminophen is best than Ibuprofen.. Ibuprofen can cause stomach bleed or ulcers.
Yes, but only if the Midol product that you've chosen does not have ibuprofen in it. There are several formulations of Midol, and I know at least one of them has it in it! Read the back of the packaging...if it says ibuprofen, don't take extra ibuprofen with it. If it says acetaminophen (as well as other ingredients that are NOT ibuprofen), you can go ahead and take it with ibuprofen.
No, penicillin does not contain ibuprofen.
There is no aspirin in ibuprofen.
No, Vicodin does not contain Ibuprofen.
it has ibuprofen in it. thats the generic name of the drug!
Ibuprofen is officially called C13H18O2.
No, there is no ibuprofen in "Tylenol" brand acetaminophen.
ibuprofen is the name of the active ingredient
can ibuprofen be taken with simvastatin?
No, Tramadol does not contain Ibuprofen.
can Ibuprofen be taken with gabapentin